N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Linear scaling solution of the all-electron Coulomb problem in solids

J. E. Pask, N. Sukumar, and S. E. Mousavi. Linear scaling solution of the all-electron Coulomb problem in solids. International Journal for Multiscale Computational Engineering, 10(1):83–99, 2012.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Pask:2012:LSS,
	author = "J. E. Pask and N. Sukumar and S. E. Mousavi",
	title  = "Linear scaling solution of the all-electron {Coulomb} problem
             in solids",
	journal = "International Journal for Multiscale Computational 
              Engineering",
 	volume  = "10",
	number  = "1",
	pages   = {83--99},
   year    = "2012",
   bib2html_dl_pdf = "http://arxiv.org/abs/1004.1765"
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Quantum Mechanics}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20